# SDR CA020830020

- Difficulty date: August 16, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cessna U206E
- Aircraft time: 8,970 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 122005112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - INSPECTION REVEALED CRACK AT BOTTOM ANGLE OF AILERON HINGE.  FURTHER INSPECTION REVEALED CRACKED REAR SPAR AT HINGE ATTACH POINT AND CRACKED RIB STA 109.  INSPECTION OF RIB AND REAR SPAR IS DIFFICULT BECAUSE OF LACK OF INSPECTION PANELS. THE INSPECTION CAN BE ACCOMPLISHED WITH A LIGHT AND MIRRORS THROUGH OTHER INSPECTION PANELS.
